MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING
Catalog Number NS7TCFL174HS
Medical Device Problem Codes Signal Artifact/Noise (1036); Pacing Problem (1439)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the returned device was visually inspected and it was found in normal conditions.Per the event, the catheter was tested for electrical performance and it was found within specifications.The device history record (dhr) was reviewed and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.The customer complaint cannot be confirmed.  concomitant product: non biosense webster, inc.- biotronik pacing stimulator.Manufacturer's ref.No:(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a procedure with a navistar¿ electrophysiology catheter.During the procedure, there was noise on the navistar¿ electrophysiology catheter.It was also reported that when pacing, the catheter paced through all channels.The catheter was replaced and the issues resolved.There was no patient consequence reported.Additional information was received stating that the pacing leads were connected to the primary pacing port.There was unwanted pacing being delivered as the system paced through all the channels at the same time.No ablation was performed before replacing the navistar¿ electrophysiology catheter.The biotronik pacing stimulator was being used during the procedure.The noise issue was assessed as not reportable.Ecg noise was only indicated on the navistar¿ electrophysiology catheter.Therefore,the risk to the patient was low.The pacing issue was assessed as a reportable malfunction.

Brand Name
NAVISTAR¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key7272239
Report Number2029046-2018-01152
Device Sequence Number13954743
Product Code DRF
UDI-Device Identifier10846835000610
UDI-Public10846835000610
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue NumberNS7TCFL174HS
Device Lot Number17709984M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 11/06/2017
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1